MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that when the needle of powerloc was accessed to the port system, the needle was not stable.The nurse guessed that it was because the sheld arm was not fitted to the sheld base completely.There was no reported patient injury.It was stated this occurred with two devices.This report addressed the first of two devices.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.
 
Event or Problem Description
It was reported that when the needle of powerloc was accessed to the port system, the needle was not stable.The nurse guessed that it was because the "shield" arm was not fitted to the "shield" base "completely".There was no reported patient injury.It was stated this occurred with two devices.This report addressed the first of two devices.

Brand Name
POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9921392
Report Number3006260740-2020-01164
Device Sequence Number3257359
Product Code LJS
UDI-Device Identifier00801741151477
UDI-Public(01)00801741151477
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0672034J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Event Location Hospital
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1